Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Generalized Albanese varieties for surfaces

Author: Hurşit Önsiper
Journal: Bull. Amer. Math. Soc. 17 (1987), 331-332
MSC (1985): Primary 14J99, 14L99
MathSciNet review: 903745
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Faltings and G. Wüstholz, Einbettungen kommutativer algebraischer Gruppen und einige ihrer Eigenschaften, J. Reine Angew. Math. 354 (1984), 175-205. MR 767579
  • 2. K. Kato and S. Saito, Two dimensional class field theory, Galois Groups and Representations, Adv. Stud. Pure Math., vol. 2, North-Holland, 1983, pp. 103-152. MR 732466
  • 3. H. Onsiper, Rigidified Picard functor and extensions of abelian schemes, preprint. MR 921116
  • 4. M. Raynaud, Spécialisation du foncteur de Picard, Inst. Hautes Études Sci. Publ. Math. 39 (1970), 27-76. MR 282993
  • 5. J. P. Serre, Morphismes universels et variété d'Albanese, Sém. Chevalley Exp. 10, (1958/1959), École Norm. Sup., Paris, 1960.
  • 6. H. Onsiper, Relative generalized jacobians and surfaces, preprint. MR 938447
  • 7. A. N. Paršin, On the arithmetic of two dimensional schemes. I, Math. USSR-Izv. 10 (1976), 695-747.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14J99, 14L99

Retrieve articles in all journals with MSC (1985): 14J99, 14L99

Additional Information


American Mathematical Society